MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD PLASTIPAK LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD PLASTIPAK LUER-LOK; PISTON SYRINGE
Catalog Number 309658
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd syringe 3ml ll euro 200 s/c barrel cracked.The following information was provided by the initial reporter: code: seringe 3 piece luer lock 03ml reference : 309658 batch number : nr expiry date : nr medical device kept : no number of product concerned : 1 date of event : 25/09/2025 place of event : pharmacy (cytotoxic reconstitution unit) ansm declaration: no description of the event : the 3 ml syringe which punctured/split during the preparation of vidaza (in the isolator).The cytotoxic agent had to be discarded, the preparation redone and the isolator cleaned.Consequence: loss of the vial of vidaza, loss of time.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4) follow up it was reported that a 3 ml syringe split during preparation.To support the investigation, two photographs of a 3 ml luer-lok syringe were provided for evaluation by the quality team.The images show different angles of a fully assembled syringe with a significant crack on the barrel, specifically in the area without scale markings.Although the crack is not clearly visible in the photographs, its presence is indicated by multiple bubbles originating from that section of the syringe.This condition is non-conforming to product specifications and appears to be related to the assembly process.Because the lot number was reported as ¿unknown,¿ the defective rate cannot be determined.A batch number is required to assess whether corrective actions are necessary.Based on the information currently available, no corrective actions will be implemented.

Brand Name
BD PLASTIPAK LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23335256
Report Number1213809-2025-00658
Device Sequence Number18795707
Product Code FMF
UDI-Device Identifier00382903096589
UDI-Public(01)00382903096589
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309658
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown